Welcome to Binge

  • Free Shipping over KWD 20
  • Support 0900 - 1800
  • Free Returns
  • Secure Payments

Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl - 20 Coated Tablets

Advil

Imported From

4.7 ratings
  • Share

KWD 5.231

- +

Standard Delivery: Get it to Kuwait by 08-March to 12-March with free delivery on orders above KWD 20

Voltage Disclaimer: Electrical items shipped from the US are by default considered to be 120v, unless stated otherwise in the product description. Contact binge support for voltage information of specific products. A step-up transformer is required to convert from 120v to 240v. All heating electrical items of 120v will be automatically cancelled.

Description

About

Advil Sinus Congestion and Pain medicine combines the speed and strength of Advil with a proven nasal decongestant for fast, powerful relief of your cold symptoms. This pain reliever, fever reducer and sinus medicine for adults eases a variety of cold symptoms, including nasal congestion, nasal sinus pressure and nasal swelling, along with fever, minor body aches and headache. Each of these Advil tablets contains ibuprofen 200mg, a pain medication and fever reducer, and phenylephrine HCl 10 mg, an adult nasal decongestant medicine to help relieve nasal congestion. Advil sinus relief medicine is non-drowsy, giving you fast symptom relief in a single tablet while letting you get on with your day or night. These ibuprofen tablets are easily portable, so you can have sinus congestion medicine ready whenever and wherever your symptoms strike. Trust Advil to control your cold and sinus symptoms.

Features
  • One package of 20 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
  • Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
  • Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
  • Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
  • Nighttime or Daytime sinus medicine for adults and children 12 years and older
  • Take one of these sinus decongestant tablets every 4 hours as needed for symptoms
  • HSA and FSA eligible product
  • Ratings & Reviews

    4.7 ratings
    Customer Reviews
    • T. F.

      5.0 out of 5 stars Advil

      The product is good and works quickly

    • M. B.

      5.0 out of 5 stars Fantastic

      Worked perfectly

    • K. C.

      5.0 out of 5 stars Excellent for sinus headache.

      Good price for a tried and true solution to sinus congestion and mainly accompanying headache.

    • K.

      5.0 out of 5 stars Handy

      This is always a good thing to have on hand and arrived quickly.

    • K.

      4.0 out of 5 stars FAST SHIPPING, does what the box says.

      Sick college student hours away...was able to ship this to her dorm and help make her feel better. She said it helped!

    Similar Products from Sinus Medicine

    Similar Products by Advil

    Product Disclaimer: All product information listed on the site are from 3rd party sources, including images and reviews. Binge.ae is not liable for any claims or promotions mentioned on the product description or images with textual content. For detailed product information, please contact the manufacturer or binge support by logging into your account. Unless stated otherwise during checkout, all import taxes and duty are included in the price mentioned on the product page. Binge.ae follows the rules and regulations of sale in Kuwait and will cancel items in an order that are illegal for sale in Kuwait. We take all the necessary steps to ensure only products for sale in Kuwait are displayed. Product stock and delivery estimate may change with the seller even after placing the order. We strive to process your order as soon as it is finalized.